# SDR AALA201909199004

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 62,517 hours, 23,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 32145410
- Part serial: 2029
- Condition: Faulted
- Location: Cabin
- Part time: 49,339 hours, 27,900 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT POWER PACK 10WL FAULTED. MAINTENANCE REPLACED POWER PACK PER 33-51-38.
